Advertisement

Mathematical Notes

, Volume 60, Issue 5, pp 586–588 | Cite as

On an approach to the interpolation of analytic functions in Hilbert spaces

  • O. G. Parfenov
Brief Communications

Key words

interpolation Hardy class Blaschke products 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Plenum Publishing Corporation 1997

Authors and Affiliations

  • O. G. Parfenov

There are no affiliations available

Personalised recommendations